U.S. doctors online nowAsk doctors free
CA
A 33-year-old male asked:

What is the definition or description of: loratadine overdose?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
Loratadine overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. "Patients who overdose on Claritin may experience the following symptoms: Drowsiness, Fast or pounding heartbeat (palpitations), Headaches, Rapid heart rate (tachycardia), Unusual body movements or uncontrolled muscle movements." REF: http://www.drugsdb.com/otc/claritin/claritin-overdose/
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 40-year-old member asked:
What are the tests for Claritin (loratadine) overdose?
1 doctor answer4 doctors weighed in
A 33-year-old member asked:
What is the treatment for Claritin (loratadine) overdose?
1 doctor answer3 doctors weighed in
A 44-year-old member asked:
What amount loratadine is an overdose?
1 doctor answer3 doctors weighed in
A 39-year-old member asked:
I accidentally overdosed on loratadine. What can I do?
2 doctor answers5 doctors weighed in
Last updated Oct 21, 2019

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.